Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Prescribed with duralast for premature ejaculation. Having pain in pelvis region after intercourse. What is the problem?

Answered by
Dr.
Dr. Ashish Mittal

Psychiatrist

Practicing since :2004

Answered : 1857 Questions

default
Posted on Thu, 21 Nov 2013 in Sexual Problems
Question: Hi Doctor, I am 30 years old and have been married for 20 months now. Ever since marriage, I have had sexual problems. Initially, I was able to make penetration but had only premature ejaculation complaint. I was prescribed a medicine called duralast (dapoxetine) which I took for some days. However, that did not help much. The same doctor then prescribed me cildenafil citrate but I never took that, as I was afraid of the side effects of the same. After that, I was able to get on with it as some times I was able to sustain the ejaculation longer. In the last few days, I have observed that my erection does not stay long enough. I am able to make penetration initially but then I lose erection after some time, without ejaculating. I do not feel the erection strong enough initially as well. Another thing that I would like to tell you is that I observe a sharp pain in my pelvis area after intercourse sometimes. The same kind of pain occurs when I lose erection without ejaculating in the above situations that I had mentioned. I'm not sure what my problem actually is, is this caused by any medications that I have been taking off late or not. For current medications, please see medical history and current medications section. Please help me find a proper cause of my problem, as this is very troublesome. Thanks, XXXX
doctor
Answered by Dr. Ashish Mittal 24 hours later
Brief Answer: Need evaluation Detailed Answer: Hello, Thanks for your query. I appreciate your efforts for medical consultation in so much distress. Important aspects of your query are: • 30 year old male • Known case of concentration and cognition problems • Complaints erectile dysfunction and premature ejaculation In your case erectile dysfunction should be treated first. Premature ejaculation sometime improve experience in sexual activities. Erectile dysfunction can be a result of a psychological or physical problem. Psychological causes: Most common cause in young patients. These include performance anxiety, emotional weakness, inferiority complex, stress, marital or relationship problems, low mood, feelings of guilt, and the effects of a past sexual and emotional trauma. Physical causes: Include neurological disorders, alcoholism, drug abuse, hormonal imbalances, diabetes, hypertension, blood vessel disease, chronic diseases and medicines side effects (like anti depressants/steroids). Concentration and cognition problems are common in anxiety and depression. Both condition can cause erectile dysfunction and premature ejaculation. You have already received Dothiepin, which is an antidepressant. Dothiepin has side effect in form of decrease sexual desire, prolong ejaculation and erectile dysfunction. It is better that you have stopped it. Following steps are needed in your case: 1. Talk to a therapist/Psychiatrist: Make an appointment to rule out anxiety, stress and depression in your case. 2. Be open with your partner. Talking with your partner about your anxiety can help ease some of your worries. Trying to reach a solution together might actually bring you closer as a couple and improve your sexual relationship. 3. Get intimate in other ways. There are many ways to be intimate without actually having sex. Give your partner a sensual massage or take a warm bath together. Take turns pleasing each other with masturbation so you don't always have to feel pressured to perform sexually. 4. Exercise. Not only will working out make you feel better about your body, but it will also improve your stamina in bed. Start aerobic exercise (like: Jogging, skipping and cycling) daily for 30 Minutes. It will increase blood flow all over body and will reduce stress. 5. Distract yourself. Try putting on some romantic music or a sexy movie while you make love. Think about something that turns you on. Taking your mind off of your sexual performance can remove the worries that are stopping you from getting excited. 6. Quit smoking and alcohol (if you are taking any) 7. Condom like Kohinoor extra time help in delaying ejaculation. There is also need to rule out certain medical conditions which can affect erection. These include diabetes, high blood pressure, heart or thyroid conditions, poor circulation, penile venous incompetency and neurological causes. For that comprehensive evaluation and tests, help of other specialist may also needed. As you are in Delhi NCR, you can visit me personally also after taking my address from XXXXXXX I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups. Wish you good health. Regards, http://bit.ly/Dr-Ashish-Mittal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashish Mittal 12 hours later
Hello Doctor, Thanks for your response. I have recently had tests for BP, Thyroid and blood sugar and all have been reported to be in control. I am in Hyderabad, and not in Delhi NCR. It would be great if you suggest me a good psychiatrist in Hyderabad if you know anyone, or else I will try to find it out myself. Let me know if you have any other suggestions apart from consulting a psychiatrist. Thanks, XXXX
doctor
Answered by Dr. Ashish Mittal 10 hours later
Brief Answer: Visit psychiatrist near your place of residence. Detailed Answer: Hello again, Thanks for follow up. It is better visit psychiatrist near to your place so that you can follow up easily, after searching on net. With medical treatment some lifestyle modifications are necessary in treatment. So, follow above mentioned all steps, which will help you. Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  

Recent questions on  High blood pressure

doctor1 MD

had a bad headache over the last two days just got one of those blood pressure monitors reads 192 over 117 and i guess my heart rate was 94? dont have a history of high blood pressure in family. I am 160 lbs,5 7 ,35years old never smoked hardly drink. Not really under stress. should I be going to the E.R.?

doctor1 MD

Dear Dr. Langsjoen: A friend is a past heart attach victim, and has congestive heart failure and high blood pressure. He also needs to lose a lot of weight. His cardiologist has him on maximum strength blood pressure medicine as well as a statin, and he is miserable. He is now taking CoQ10 at my suggestion. I have recommended he stop taking the statin and find another way to lower any imflammation (his doctor has never tested his CRP levels). Are there effective ways to reduce blood pressure in a situation like this without the blood pressure drugs? Are there any other therapies which can improve his status?

doctor1 MD

female 62..on high blood pressure meds for at least ten years; lipitor; recent lab work, blood tests and ekg all normal... in the past week or two i have developed a rapid heart beat when i lie down for bed...fine during daytime...no other symptoms slightly overweight...5 4/ 158. obviously i am concerned...what could this be?

doctor1 MD

My son is 14 years old normally healthy not over weight and was diagnosed last year with high blood pressure the top number runs high but bottom number runs low. He had no problems until last year they also found he has a premature heart beat which they have told me not to worry about well i am worried they have him on Claudine 1mg tablets for blood pressure and it makes him very tired. They have ran all types of test but say they can find no cause for the high number in the blood pressure. I m not happy with this answer i want to know what is causing the blood pressure and premature heart beat when he never had it before last year. Can you help?

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

I am sick and shaking my right foot is numb and chest hurts vomiting feeling overwhelmed and about to black out scared. I wake up with panick attacks. My blood pressure is 151 over 94 before it was 184 over 100 taking the blood pressure medicine....

doctor1 MD

Hello Doctor, I don't feel good. Feel a little bit dizzy, What's wrong with me? What can I do? XXXX